# SDR AALA20140605022

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 47,154 hours, 11,732 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N3002136
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE DENTS ON NR 6 SLAT LE SKIN AT FSS 231.  CUT OUT DAMAGED AREA, INSTALLED INTERNAL DOUBLER & FILLER, THEN INSTALLED FLUSH PATCH ON COVE SKIN.
